Pacific Journal of Mathematics

On permutations induced by linear value functions.

Stewart S. Cairns

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 415-428.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036481

Mathematical Reviews number (MathSciNet)
MR0155761

Zentralblatt MATH identifier
0109.38403

Subjects
Primary: 05.04

Citation

Cairns, Stewart S. On permutations induced by linear value functions. Pacific J. Math. 12 (1962), no. 2, 415--428. https://projecteuclid.org/euclid.pjm/1103036481


Export citation